# SDR YENA2007037

- Difficulty date: May 20, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 2,482 hours, 1,708 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 908, ORD-JFK FLAP FAIL ON APPROACH.  REF FIM 27-51-00-810-802.  ACCOMPLISHED ACE NR 1 & 2.  RESET CYCLED FLAPS SEVERAL TIMES.  NO DEFECTS NOTED ACTIVE FAULT CODE 2-81-00-810-805-A00.
